Asymptotic theory of linear water waves in a domain with nonuniform bottom with rapidly oscillating sections. (English) Zbl 1359.76057

Summary: A linear problem for propagation of gravity waves in the basin having the bottom of a form of a smooth background with added rapid oscillations is considered. The formulas derived below are asymptotic ones; they are quite formal, and we do not discuss the problem concerning their uniformness with respect to these parameters.


76B15 Water waves, gravity waves; dispersion and scattering, nonlinear interaction
Full Text: DOI


[1] A. Bensoussan and J.-L. Lions, Papanicolaou G, Asymptotic Analysis for Periodic Structures. Studies in Mathematics and Its Applications. Vol. 5 (North-Holland Publ. Company, Amsterdam-New York-Oxford, XXIV). · Zbl 1229.35001
[2] V. V. Zhikov, S. M. Kozlov, and O. A. Olejnik, Homogenization of Differential Operators (Moscow, Fizmatlit, 1993). · Zbl 0801.35001
[3] N. S. Bakhvalov and G. P. Panasenko, Averaging Processes in Periodic Media. Mathematical Problems of the Mechanics of Composite Materials (Nauka, Moscow, 1984). · Zbl 0607.73009
[4] J. J. Stoker, Water Waves (Interscience, New York, 1957). · Zbl 0078.40805
[5] C. C. Mei, The Applied Dynamics of Ocean Surface Waves (World Scientific, Singapore, 1989). · Zbl 0991.76003
[6] E. N. Pelinovski, Hydrodynamics of Tsunami Waves (Nizhnii Novgorod, 1996).
[7] Kucherenko, V. V., Asymptotics of the solution of the system \(A\)(\(x\),−ih∂/∂x)\(u\) = 0 as \(h\) → 0 in the case of characteristics of variable multiplicity, Izv. Math., 8, 631, (1974) · Zbl 0308.35080
[8] Bruening, J.; Grushin, V. V.; Dobrokhotov, S. Yu., Averaging of linear operators, adiabatic approximation, and pseudodifferential operators, Math. Notes, 92, 151-165, (2012) · Zbl 1282.47079
[9] Grushin, V. V.; Dobrokhotov, S. Yu., Homogenization in the problem of long water waves over bottom site with fast oscillations, Math. Notes, 95, 324-337, (2014) · Zbl 1315.35165
[10] Belov, V. V.; Dobrokhotov, S. Yu.; Tudorovskiy, T. Ya., Operator separation of variables for adiabatic problems in quantum and wave mechanics, J. Engry. Math., 55, 183-237, (2016) · Zbl 1110.81080
[11] Dobrokhotov, S. Yu.; Sergeev, S. A.; Tirozzi, B., Asymptotic solutions of the Cauchy problem with localized initial conditions for linearized two-dimensional Boussinesq-type equations with variable coefficients, Russ. J. Math. Phys., 20, 155-171, (2013) · Zbl 1276.76012
[12] Bruening, J.; Grushin, V. V.; Dobrokhotov, S. Yu., Approximate formulas for the eigenvalues of a Laplace operator, on a torus, which arises in linear problems with oscillating coefficients, Russ. J. Math. Phys., 19, 1-10, (2012)
[13] Grushin, V. V.; Dobrokhotov, S. Yu.; Sergeev, S. A., Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source, Proc. Steklov Inst. Math., 281, 161-178, (2013) · Zbl 1293.35279
[14] Dobrokhotov, S. Yu., Application of the Maslov theory to two problems for equations with operator-valued symbol: electron-phonon interaction and the schrodinger equation with rapidly oscillating potential, Uspekhi Mat. Nauk, 39, 125, (1984)
[15] Buslaev, V. S., Semiclassical approximation for equations with periodic coefficients, Uspekhi Mat. Nauk, 42, 77-98, (1987) · Zbl 0698.35130
[16] V. P. Maslov, Operational Methods (Mir, Moscow, 1973).
[17] V. P. Maslov and M. V. Fedoryuk, Semiclassical Approximaion for Equations of Quantum Mechanics (Nauka, Moscow, 1978).
[18] V. P. Maslov and M. V. Karasev, Nonlinear Poisson Brakets. Geometry and Quantization (Nauka, Moscow, 1991). · Zbl 0731.58002
[19] Dobrokhotov, S. Yu., Maslov’s methods in linearized theory of gravitational waves on the liquid surface, Dokl. AN SSSR, 269, 76-80, (1983) · Zbl 0533.76013
[20] Dobrokhotov, S. Yu.; Zhevandrov, P. N., Asymptotic expansions and the Maslov canonical operator in the linear theory of water waves, I, Russ. J. Math. Phys., 10, 1-31, (2003) · Zbl 1065.76026
[21] Dobrokhotov, S. Yu.; Zhevandrov, P. N., Maslov’s operational method in problems of water waves generated by a source moving over uneven bottom, Izv. AN SSSR, Fiz. Atmos. Okeana, 21, 744-751, (1985)
[22] Bruening, J.; Grushin, V.; Dobrokhotov, S. Yu.; Tudorovskii, T., Generalized foldy-wouthuysen transformation and pseudodifferential operators, Teoret. Mat. Fiz., 167, 171-192, (2011) · Zbl 1274.81069
[23] Dobrokhotov, S. Yu.; Nazaikinskii, V. E.; Tirozzi, B., On a homogenization method for differential operators with oscillating coefficients, Doklady Mathematics, 91, 227-231, (2015) · Zbl 1326.35022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.